MathSciNet Relay Station
MathSciNet bibliographic data
MR2557974 35Q53 (35C05)
Dahmani, Zoubir; Benbachir, Maamar Solutions of the Cahn-Hilliard equation with time- and space-fractional derivatives. Int. J. Nonlinear Sci. 8 (2009), no. 1, 19–26.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement